# SDR CALA2014012090189

- Difficulty date: January 19, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 75,410 hours, 27,746 cycles
- Engine: Pwa PW2040
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Defective
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE INDICATOR AT DOOR 4R TOO DIM.  REPLACED BULBS, OPERATION NORMAL.
